MAUDE Adverse Event Report: ARTHREX, INC. 2.5MM DRILL BIT, REUSABLE

ARTHREX, INC. 2.5MM DRILL BIT, REUSABLE
Model Number 2.5MM DRILL BIT, REUSABLE
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an ankle fracture the drill bit was worn and the cutting edge was almost gone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
2.5MM DRILL BIT, REUSABLE
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25153226
Report Number1220246-2026-02825
Device Sequence Number10757176
Product Code HTW
UDI-Device Identifier00888867265745
UDI-Public(01)00888867265745(11)240301(10)9154572351
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.5MM DRILL BIT, REUSABLE
Device Catalogue NumberAR-8943-30-RU
Device Lot Number9154572351
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown